American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Satoru Fukasawa and Takeshi Takahashi. Galois points for a normal hypersurface. Trans. Amer. Math. Soc. 366 (2014) 1639-1658.
Abstract, references, and article information
View Article: PDF

[2] S. C. Featherstonhaugh, A. Caranti and L. N. Childs. Abelian Hopf Galois structures on prime-power Galois field extensions. Trans. Amer. Math. Soc. 364 (2012) 3675-3684.
Abstract, references, and article information
View Article: PDF

[3] J. C. Owen and S. C. Power. The non-solvability by radicals of generic 3-connected planar Laman graphs. Trans. Amer. Math. Soc. 359 (2007) 2269-2303. MR 2276620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Elena V. Black and John R. Swallow. Relative Embedding Problems. Trans. Amer. Math. Soc. 353 (2001) 2347-2370. MR 1814073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Antonio José Engler and Jochen Koenigsmann. Abelian subgroups of pro-$p$ Galois groups. Trans. Amer. Math. Soc. 350 (1998) 2473-2485. MR 1451599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shreeram S. Abhyankar. Further Nice Equations for Nice Groups. Trans. Amer. Math. Soc. 348 (1996) 1555-1577. MR 1348146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Roger Ware. Galois groups of maximal $p$-extensions . Trans. Amer. Math. Soc. 333 (1992) 721-728. MR 1061780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert Guralnick and Roger Wiegand. Galois groups and the multiplicative structure of field extensions . Trans. Amer. Math. Soc. 331 (1992) 563-584. MR 1036008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jón Kr. Arason, Burton Fein, Murray Schacher and Jack Sonn. Cyclic extensions of $K(\sqrt{-1})/K$ . Trans. Amer. Math. Soc. 313 (1989) 843-851. MR 929665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Manfred Dugas and Rüdiger Göbel. All infinite groups are Galois groups over any field . Trans. Amer. Math. Soc. 304 (1987) 355-384. MR 906820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. Kovacic. On the inverse problem of Galois theory . Trans. Amer. Math. Soc. 207 (1975) 375-390. MR 0379452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Nickolas Heerema and James Deveney. Galois theory for fields $K/k$ finitely generated . Trans. Amer. Math. Soc. 189 (1974) 263-274. MR 0330124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. Adrian Albert. On cyclic fields . Trans. Amer. Math. Soc. 37 (1935) 454-462. MR 1501797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] A. Adrian Albert. Cyclic fields of degree eight . Trans. Amer. Math. Soc. 35 (1933) 949-964. MR 1501727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Oystein Ore. Some theorems on the connection between ideals and group of a Galois field . Trans. Amer. Math. Soc. 30 (1928) 610-620. MR 1501449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1